# SDR ASAA2016051716779

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,098 hours, 10,134 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, AIR CONDITION-ZONE TEMP LIGHT ILLUINATED. RAN QRH. LIGHT RESET ON MASTER CAUTION SYS RESET.  SYSTEM OPS NORMAL.  GROUNDED.  NR 2 PZTC LOGGED FLIGHT DECK TRIM VALVE.  COULD NOT DUPLICATE MALFUNCTION.  PZTC BITE CHECK NORMAL SEVERAL TIMES. DURING BITE CHECK OBSERVED FLIGHT DECK TRIM VALVE OPERATION WAS NORMAL. VALVE MOVED FULL TRAVEL OPEN AND CLOSED SMOOTHLY WITH NO BINDING OR GRINDING EVIDENT.  RAN PACK FOR APPROXIMATELY 30 MINUTES WHILE VARYING SELECTED TEMPERATURE, PACK RESPONDED PROPERLY WITH NO FAULTS LOGGED, REF FIM 21-62, TASKS 832 & 801.
